# SDR FDEA202006111184

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,912 hours, 15,899 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 2240153507
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, NUMEROUS BRIEF ECAM WARNINGS OF NR 2 ENG B LOOP FAULT. ONCE LEVEL AT CRUISE AND POWER REDUCED, WARNINGS STOPPED.   CLOSED AND SECURED NR 2 ENGINE FAN, REVERSER AND CORE COWLS IAW MM 71-10-00, RAN NR 2 ENGINE IAW  JRH FOR OVER 20 MINUTE'S AND RAN TO PRACTICAL  POWER WITH NO FIRE LOOP ISSUE'S NOTED, OK FOR  SERVICE.  R & R THE WIRE HARNESS.
